Magdalena Lemańska
Magdalena Lemańska
Verified email at mif.pg.gda.pl
Title
Cited by
Cited by
Year
Weakly convex and convex domination numbers
M Lemańska
Opuscula Mathematica 24 (2), 181-188, 2004
542004
On the partition dimension of trees
JA Rodriguez-Velázquez, IG Yero, M Lemańska
Discrete Applied Mathematics 166, 204-209, 2014
382014
Lower bound on the domination number of a tree
M Lemańska
Discussiones Mathematicae Graph Theory 24 (2), 165-169, 2004
372004
On the doubly connected domination number of a graph
J Cyman, M Lemańska, J Raczek
Central European Journal of Mathematics, 2006
292006
Super dominating sets in graphs
M Lemańska, V Swaminathan, YB Venkatakrishnan, R Zuazua
Proceedings of the National Academy of Sciences, India Section A: Physical …, 2015
232015
On the super domination number of lexicographic product graphs
M Dettlaff, M Lemańska, JA Rodríguez-Velázquez, R Zuazua
Discrete Applied Mathematics 263, 118-129, 2019
192019
Lower bound on the k-distance domination number of a tree
J Cyman, M Lemanska, J Raczek
Mathematica Slovaca, 2006
18*2006
Domination-related parameters in rooted product graphs
D Kuziak, M Lemańska, IG Yero
Bulletin of the Malaysian Mathematical Sciences Society 39 (1), 199-217, 2016
162016
Weakly connected domination critical graphs
M Lemańska, A Patyk
Opuscula Mathematica 28 (3), 325-330, 2008
162008
Graphs with convex domination number close to their order
J Cyman, M Lemańska, J Raczek
Discussiones Mathematicae Graph Theory 26 (2), 307-316, 2006
162006
Total dominating sets in maximal outerplanar graphs
M Lemańska, R Zuazua, P Żyliński
Graphs and Combinatorics 33 (4), 991-998, 2017
112017
Bondage number of grid graphs
M Dettlaff, M Lemańska, IG Yero
Discrete Applied Mathematics 167, 94-99, 2014
112014
Nordhaus-Gaddum results for the weakly convex domination number of a graph
M Lemańska
Discussiones Mathematicae Graph Theory, 2010
102010
Certified domination
M Dettlaff, M Lemańska, J Topp, R Ziemann, P Żyliński
AKCE International Journal of Graphs and Combinatorics 17 (1), 86-97, 2020
92020
The convex domination subdivision number of a graph
M Dettlaff, M Lemańska, S Kosary, S Sheikholeslami
Communications in Combinatorics and Optimization 1, 43-56, 2016
92016
Nordhaus-Gaddum results for the convex domination number of a graph
M Lemańska, IG Yero, JA Rodriguez-Velazguez
Periodica Mathematica Hungarica, 2012
82012
Weakly connected domination stable trees
M Lemańska, J Raczek
Czechoslovak Mathematical Journal, 2009
82009
Total domination versus domination in cubic graphs
J Cyman, M Dettlaff, MA Henning, M Lemańska, J Raczek
Graphs and Combinatorics 34 (1), 261-276, 2018
62018
A note on the weakly convex and convex domination numbers of a torus
J Raczek, M Lemańska
Discrete applied mathematics 158 (15), 1708-1713, 2010
62010
Lower bound on the weakly connected domination number of a tree
M Lemanska
Australasian Journal of Combinatorics 37, 67, 2007
62007
The system can't perform the operation now. Try again later.
Articles 1–20